# SDR QXEA200400663

- Difficulty date: August 31, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,709 hours, 8,620 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT EDGE OF NR 1 ENGINE NACELLE DOOR 412BL NEW CRACKS AT SPOT WELDS.  REMOVED CRACKED SECTION AND Z-MEMBER.  FABRICATED NEW IAW RD 8/4-71-79.  COMPLETED REPAIR IAW DHC-84 SRM 51-25-05-320-801, PAGE 201.
